| Model Number |
METAPHYSEAL PLUG |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
Event or Problem Description
On (b)(6) 2020, the initial surgery of aequalis reversed fracture was performed.(b)(6) 2020, a dislocation occurred at the affected part.Operation was performed on (b)(6) 2020.The metaphysical plug and insert have been removed and replaced with a new spacer ((b)(4)) and insert ((b)(4)).Since the patient was lying down and watching his tv with his elbows on, the surgeon thinks that he was structurally vulnerable to dislocation.
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.